MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APD; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30815
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.E1: initial reporter address 1: (b)(6) hospital.Detailed product information and event details were not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.We haven't received any response yet through our good faith effort.
 
Event or Problem Description
It was reported that a broken hub occurred that required device replacement.A flexima all purpose drainage catheter was successfully implanted.However, the drain fractured at the hub after the patient was sent home.The patient was required to return to the hospital for device removal and replacement with a new drainage catheter.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.We haven't received any response yet through our good faith effort.
 
Event or Problem Description
It was reported that a broken hub occurred that required device replacement.A flexima all purpose drainage catheter was successfully implanted.However, the drain fractured at the hub after the patient was sent home.The patient was required to return to the hospital for device removal and replacement with a new drainage catheter.There were no patient complications as a result of this event.It was further reported that the flexima all purpose drainage catheter was implanted on (b)(6) 2025.On (b)(6) 2025, the patient returned to the hospital to have the device exchanged for a new one as the device had fractured.

Brand Name
FLEXIMA APD
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23291874
Report Number2124215-2025-71853
Device Sequence Number9980558
Product Code FFA
UDI-Device Identifier08714729323129
UDI-Public(01)08714729323129
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30815
Device Catalogue Number30815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale